# SDR AALA20170223022

- Difficulty date: January 30, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A57102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND AFT GALLEY Z CHANNEL SUPPORT ANGLE AT STATION 992.8.  REPLACED "Z" CHANNEL SUPPORT ANGLE PER AARD 51-00-05-1 AND DRAWINGS 147A5710 AND 147A5700.
